DR/DZ equivalence conjecture and tautological relations

Buryak, A, Guéré, J and Rossi, P (2019) DR/DZ equivalence conjecture and tautological relations. Geometry & Topology, 23 (7). pp. 3537-3600. ISSN 1465-3060

Abstract

Metadata

Authors/Creators:
  • Buryak, A
  • Guéré, J
  • Rossi, P
Copyright, Publisher and Additional Information: This article is protected by copyright. This is an author produced version of a paper published in Geometry and Topology. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: moduli space of curves, cohomology, double ramification cycle, partial differential equations
Dates:
  • Accepted: 4 November 2018
  • Published: 30 December 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 30 Nov 2018 12:09
Last Modified: 08 Jan 2020 20:41
Status: Published
Publisher: Mathematical Sciences Publishers
Identification Number: https://doi.org/10.2140/gt.2019.23.3537

Share / Export

Statistics